# SDR FDEA201405010917

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 10,239 hours, 5,602 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1421KID511
- Part serial: FE001063
- Condition: Faulty
- Location: Fuel System
- Part time: 6,132 hours, 3,744 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: S, G, J
- Precautionary procedure: K

## Discrepancy

ON ACFT POWER UP NOTICED AUTO LAND LIGHT, ANNUNCIATOR, FUEL TANK LOW LEVEL LIGHT, ENG & APU FIRE HANDLE LIGHT ALL REMAIN ON & FLICKER.  R & R FUEL QTY IND IAW 28-42-41-04 FLICKERING STOP, AUTO LAND, FIRE HANDLE LIGHTS WENT OUT.  CONNECTOR PLUGS WERE INSTALLED CORRECTLY & OPERATIONS CHECKED NORMAL AMM 33-14-34-04.
